Lusin’s theorem for regular monotone autocontinuous measure spaces

Author: 
Rajan, D. and Beulah, A.
Abstract: 

In this paper we contemplate on the study on monotone (uniformly) auto continuous regular set multi functions. Lusin’s theorem is generalized to uniformly auto continuous measure spaces. Egroffs theorem for fuzzy measures is proved on this theoretical setting.

Download PDF: 
Certificate: 

CHIEF EDITOR

  

           Prof. Dr. Bilal BİLGİN

Call for Papers - 2017

    submit your paper now

   Vol. 07, Issue 01, January 2017

CURRENT ISSUE

 

Article Tracking

Get your Certificate

IMPACT FACTOR CERTIFICATE

 

 

Copyright © 2016 International Journal Development Research. All Rights Reserved.